Pacific Journal of Mathematics

Oscillation and nonoscillation criteria for $y''(x)+f(y(x))p(x)=0$.

H. C. Howard

Article information

Source
Pacific J. Math., Volume 12, Number 1 (1962), 243-251.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036721

Mathematical Reviews number (MathSciNet)
MR0145150

Zentralblatt MATH identifier
0107.07202

Subjects
Primary: 34.42

Citation

Howard, H. C. Oscillation and nonoscillation criteria for $y''(x)+f(y(x))p(x)=0$. Pacific J. Math. 12 (1962), no. 1, 243--251. https://projecteuclid.org/euclid.pjm/1103036721


Export citation

References

  • [1] F. V. Atkinson, On second-order non-linear oscillations, Pacific J. Math., 5 (1955), 643- 647.
  • [2] R. Bellman, Stability theory of differential equations, McGraw-Hill, 1953, New York.
  • [3] N. G. de Bruijn, Asymptotic methods in Analysis, North-Holland, 1958, Amsterdam.
  • [4] E. Hille, Non-Oscillation theorems, Trans. Amer. Math. Soc, 64 (1948), 234-252.
  • [5] W. Leighton, The detection of the oscillation of solutions of a second-order lineardif- ferential equation, Duke Math. Journal, 17, No. 1, (1950), 57-62.
  • [6] R. A. Moore and Z. Nehari, Nonoscillation theorems for a class of non-lineardiffer ential equations, Trans. Amer. Math. Soc, 93, No. 1, (1959), 30-52.
  • [7] C. Olech, Z. Opial, and T. Wazewski, Sur le Probleme dOscillation des integrales de equation y"+g(t)y =O, Bulletin de Academie Polonaise des Sciences, Classe Troisieme, 5 (1957), 621-626.
  • [8] Z. Opial, Sur une Critere dfoscillation des Integralesde equationDifferentielle (Q(t)xry+f(t)x =O,Annales Polonici Mathematici, 6 (1959-60), 99-104.